CSpace

Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
Cross-validation-based model averaging in linear models with response missing at random 期刊论文
STATISTICS & PROBABILITY LETTERS, 2021, 卷号: 171, 页码: 6
Authors:  Wei, Yuting;  Wang, Qihua
Favorite  |  View/Download:8/0  |  Submit date:2021/10/26
Missing responses  Model averaging  Cross-validation  Asymptotic optimality  
A beyond multiple robust approach for missing response problem 期刊论文
COMPUTATIONAL STATISTICS & DATA ANALYSIS, 2021, 卷号: 155, 页码: 13
Authors:  Wang, Qihua;  Su, Miaomiao;  Wang, Ruoyu
Favorite  |  View/Download:31/0  |  Submit date:2021/04/26
Model misspecification  Curse of dimension  Inverse probability weight  Imputation  
Model averaging for linear models with responses missing at random 期刊论文
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 2020, 页码: 19
Authors:  Wei, Yuting;  Wang, Qihua;  Liu, Wei
Favorite  |  View/Download:45/0  |  Submit date:2020/09/23
Missing responses  Missing at random  Model averaging  Asymptotic optimality  
Estimated conditional score function for missing mechanism model with nonignorable nonresponse 期刊论文
Science China. Mathematics, 2017, 卷号: 60, 期号: 7, 页码: 1197
Authors:  Cui Xia;  Zhou Yong
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
An Extended Single-index Model with Missing Response at Random 期刊论文
SCANDINAVIAN JOURNAL OF STATISTICS, 2016, 卷号: 43, 期号: 4, 页码: 1140-1152
Authors:  Wang, Qihua;  Zhang, Tao;  Haerdle, Wolfgang Karl
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
asymptotic normality  estimating equations  missing data  single-index models  
Dimension reduction based linear surrogate variable approach for model free variable selection 期刊论文
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 2016, 卷号: 169, 页码: 13-26
Authors:  Dai, Pengjie;  Ding, Xiaobo;  Wang, Qihua
Favorite  |  View/Download:31/0  |  Submit date:2018/07/30
Adaptive LASSO  Central subspace  Linear surrogate variable  Sufficient dimension reduction  Variable selection  
Fusion-Refinement Procedure for Dimension Reduction With Missing Response at Random 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2011, 卷号: 106, 期号: 495, 页码: 1193-1207
Authors:  Ding, Xiaobo;  Wang, Qihua
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30
Central subspace  Complete-case analysis  Data-driven  Imputation  
Semi-empirical pseudo-likelihood for estimating equations in the presence of missing responses 期刊论文
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 2011, 卷号: 141, 期号: 8, 页码: 2589-2599
Authors:  Wang, Qihua;  Luo, Ruimiao
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
Semiparametric model  Pseudo-score estimator  Pseudo-likelihood ratio  
Partially linear single-index model with missing responses at random 期刊论文
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 2011, 卷号: 141, 期号: 2, 页码: 1047-1058
Authors:  Lai, Peng;  Wang, Qihua
Favorite  |  View/Download:30/0  |  Submit date:2018/07/30
Single-index model  Semiparametric models  Imputation estimator  Local linear smooth  Bandwidth selection  
Empirical likelihood confidence bands for distribution functions with missing responses 期刊论文
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 2010, 卷号: 140, 期号: 9, 页码: 2778-2789
Authors:  Wang, Qihua;  Qin, Yongsong
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30
Imputation  Inverse probability weighting  Confidence bands  Empirical likelihood  Missing at random